# SDR MASA20210816373

- Difficulty date: August 16, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 19,571 hours, 15,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SB 670BA-53-041 PART B ONLY 280 BEAM SB.  THE BEAM WAS FOUND TO BE CRACKED, WHICH IS THE ORIGINAL REASON FOR THIS. DUE TO EFFECTIVITY VIA THE SERIAL NUMBER, THE SB WAS ALREADY COMPLIED WITH. HOWEVER, THE BEAM WAS REPLACED FROM THE SRM ON A SEPARATE RO.
